Symptoms From Antidepressant Withdraw...

Symptoms From Antidepressant Withdrawal Can Be Reduced By Tapering

There are 48 comments on the 5News KFSM story from Nov 19, 2009, titled Symptoms From Antidepressant Withdrawal Can Be Reduced By Tapering. In it, 5News KFSM reports that:

DEAR MAYO CLINIC: I'm taking an antidepressant and am concerned that when my doctor instructs me to quit taking it I'll go through withdrawal.

Join the discussion below, or Read more at 5News KFSM.

First Prev
of 3
Next Last
btd

Scarborough, Canada

#65 Dec 15, 2011
ben wrote:
<quoted text>
I tapered to fast as i thought seeing it had a long half life i might try to stop a little quicker. In hindsight it was definitely to fast, but i feel i am commited now. I did take effexor for 8 months and did a 3 month taper and was better after a month. It was easy to think i was doing better than i was due to the delayed withdrawals on prozac. Also maybe i fell for the, prozac is the least likely to cause withdrawal, which angers me as it is all over the web.
The WHO warning infuriates me as well. I am not sure if most doctors and shrinks are naive, ignorant or extremely arrogant. In New Zealand there is a complete lack of information and reporting. We can not even report on suicide in this country, yet the rate remains very high.
If you read David Healeys "let them eat prozac", you will see how corrupt Big Pharma and many psychatrists and doctors are. They control most of the literature. Big Pharma have massive control, and are the largest lobbyists in Washington i believe.
What infuriates me with doctors is discounting anecdotal case reports of withdrawal from patients, when they only use anecdotal evidence to diagnose in the first place. Telling you withdrawal is depression coming back, and keeping you hooked on these drugs.
Thank god for the internet it seems it is the last place Big Pharma cannot control. I am partly to blame for being so naive as to trust doctors and not bothering to do research myself. I guess when i was well i just got on with things and forgot about it.
I have read the book and many many others one of my favs Our Daily Meds..Anatatomy of an Epidemic there are many Your Drug May be Your Problem... the list goes on.
Don't blame yourself it is hard to find information even with the inter net there are lots of pharma sponsored site that come up with crap information before you ever get to a decent withdrawal site. I has gotten better in the past few years... don't kid yourself pharma is all over the internet and on these sites too...they are effing everywhere trying to protect their livelyhood fighting for their lives all I can say to that is I know how they feel I was fighting for mine too and thanks to their self interest my livelyhood was destroyed...seems only fair they come crashing down but I will not hold my breath waiting for that to happen they have power on their side and always have.
If you look at the sites that deal with withdrawal paxilprogress started in 2004 these drug hit the market in the 80's so they had a 24 year head start with all that time to make money off the drugs and they have huge huge profits from these meds they can afford the best lobbiest and lawyers paid for with our money they got for the drugs now they use it all against us bastards. Not just us already damaged folk but millions more set up to fail and be damaged and sell their souls to pharma reps... it just keeps going. I hate it.
btd

Scarborough, Canada

#66 Dec 15, 2011
Mike Rogers wrote:
Hi there,
When tapering it took me about a week before the side effects began to wane and ease up after a dose reduction. reckon I can expect similar things now that I have stopped altogether. My doctor had always this advice; cut the pill in half, wait two weeks, then get rid of the rest. Yes, after eight years on it.
Thanks and regards,
Mike
Mike search for and read these two threads Reasons to taper off slowly and Effexor taper schedule even it your drug is not Effexor the same rules still apply.
There are many faces to withdrawal and these two threads will give you a heads up as to what you can expect. Cutting pill in half and expecting to be better in a wk is one part that is a fallicy sure you may feel not bad in a wk but the hard withdrawal with these drugs does not even hit till the balance in your brain changes and that can take six wks or more this is how they keep you addicted... the delayed withdrawal can make you think you did not have withdrawal as you expect it too soon when it does not come soon but after an extended time it is easy for docs to talk you into going back on meds saying these symptoms you are having (which are actually withdrawal) are the old illness or a new one this is the trap don't get caught in it.
at the bottom of this page you will find a place to search the about links I mentioned searching the word taper will find a few threads and the one I suggested will be in the list. Good luck to you.
Jayson

Los Angeles, CA

#68 May 4, 2012
Doctors do not advise their patients who take antidepressants to abruptly discontinue the medication for it may cause withdrawal symptoms that may cause more health related problems. For more related info, check this site http://www.paxilbirthdefectlaw.com
Terri

Vancouver, WA

#69 May 4, 2012
Jayson wrote:
Doctors do not advise their patients who take antidepressants to abruptly discontinue the medication for it may cause withdrawal symptoms that may cause more health related problems. For more related info, check this site http://www.paxilbirthdefectlaw.com
Sorry, dude, but some doctor's do tell people to stop cold turkey. There are countless stories on these threads from people who were told by their doctor to "just stop taking it."

You are a spammer, that what you should stick to.
Misty

Phoenix, AZ

#70 Aug 31, 2012
Yes, tapering the dose may prevent symptoms of withdrawal or discontinuation syndrome. However, it is different for others because there are some people who still experienced these side effects even though they tapered the drug slowly. Find out more about it at the http://www.zoloftlawsuithelpcenter.com
Admiranda

Germany

#73 Sep 15, 2013
have been researching for months and reading reviews for each pharmacy and finally decided to take the plunge and order from one. After coming to the conclusion http://goo.gl/bLFWQG seemed the most safest and had the best feedback I ordered my pills. Was very apprehensive at first due to cc fraud, ell and they are good i would definetely recommend and purchase againspam and being generally ripped off (have not received one spam email and no cc fraud) order process and checkout was simple.
placed my order on my debit card and was charged straight away and received confirmation email immediately. choose the speedy del trackable and was advised del would be 7-9 days and order was placed on the 08/01. was just about to email them today to chase up as now 15 days but behold package had been posted through my door. packaging seems as shown on webiste. apart from small delay on advertised shipping time i have been generally please with the pharmacy.
wont be taking the pills for another few weeks yet but all going well and they are good i would definetely recommend and purchase again from them.
btd

Ottawa, Canada

#74 Sep 16, 2013
Terri wrote:
<quoted text>
Sorry, dude, but some doctor's do tell people to stop cold turkey. There are countless stories on these threads from people who were told by their doctor to "just stop taking it."
You are a spammer, that what you should stick to.
For many the taper schedule given by their doctors is simply too fast and they end up in a situation just like cold turkey anyway... 150mg of effexor would take over a year to taper off according to the timeline set out by paxilprogress.org the first withdrawal site I found... not the six wks a lot of doctors will tell you... and symptoms can last for years not the 2wks suggested on the label.
Frederick
#75 Sep 24, 2013
I have ordered 2 times from this website PILLSMEDSHOP. COM . I called yesterday the customer care and asked for a discount as i was about to order twice the regular amount.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 3
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Depression Discussions

Title Updated Last By Comments
News Why everyone - " LGBT or not - " should watch O... 15 hr Eagle 12 - 23
The Stigma Jul 12 TTTNB 2
News Eating more fruits, vegetables boosts psycholog... Jul 11 TTTNB 3
it's crazy what's going on in illinois MI a D e... Jul 8 No Worries Thomas 1
My family hates me Jun '17 Space ace 2
News Drugs for enlarged prostate can up depression, ... Jun '17 John 2
News FEATURE: Cowboys in Crisis Jun '17 Humanspirit 1
More from around the web